Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 18, Issue 2 - Dec 2002
Volume 18, Issue 1 - Jun 2002
Selecting the target year
AN INEQUALITY OF OSTROWSKI TYPE IN TERMS OF THE LOWER AND UPPER BOUNDS OF THE FIRST DERIVATIVE
Dragomir, S.S. ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 163~173
In this paper an inequality of Ostrowski type in terms of the lower and upper bounds of the first derivative is found.
COMMON FIXED POINT, MULTIMAPS IN FUZZY METRIC SPACE
Kubiaczyk, I. ; Sharma, Sushil ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 175~182
The purpose of this paper is to obtain some common fixed point theorems for multivalued mappings in fuzzy metric space. Of course this is a new result on this line.
COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS WITHOUT CONTINUITY IN FUZZY METRIC SPACES
Sharma, Sushil ; Deshpande, Bhavana ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 183~193
The aim of this paper is to prove a common fixed point theorem from the class of compatible maps to larger class of weakly compatible maps without appeal to continuity in fuzzy metric spaces.
SOME RESULTS ON ENDOMORPHISMS OF PRIME RING WHICH ARE
Golbasi, Oznur ; Aydin, Neset ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 195~203
Let R be a prime ring with characteristic not two and U is a nonzero left ideal of R which contains no nonzero nilpotent right ideal as a ring. For a
-derivation d : R
R, we prove the following results: (1) If d is an endomorphism on R then d=0. (2) If d is an anti-endomorphism on R then d=0. (3) If d(xy)=d(yx), for all x, y
R then R is commutative. (4) If d is an homomorphism or anti-homomorphism on U then d=0.
ON B-ALGEBRAS AND GROUPS
Usan, Janez ; Zizovic, Malisa ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 205~209
In the paper the following propositions are proved. 1) If (
) is a B-algebra, then there exists a group(
, 1) such that the following equalities hold e=1 and
; and 2) If (
, e) is a group, then (
, e) is a B-algebra.
ALMOST PRETOPOLOGICAL CONVERGENCE SPACES
Park, Sang-Ho ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 211~218
In this paper, we introduce the notion of almost topological convergence spaces and almost pretopological convergence spaces, and prove that these are product invariant.
NOTE ON THE MULTIPLE GAMMA FUNCTIONS
Ok, Bo-Myoung ; Seo, Tae-Young ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 219~224
Recently the theory of the multiple Gamma functions, which were studied by Barnes and others a century ago, has been revived in the study of determinants of Laplacians. Here we are aiming at evaluating the values of the multiple Gamma functions
in terms of the Hurwitz or Riemann Zeta functions.
FIXED POINT THEOREMS FOR FUZZY MAPPINGS SATISFYING AN IMPLICIT RELATION
Sharma, Sushil ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 225~233
In this paper, we obtain the common fixed point for fuzzy mappings satisfying an implicit relation. We improve earlier results of this line.
SOME EINSTEIN PRODUCT MANIFOLDS
Park, Joon-Sik ; Moon, Kyung-Suk ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 235~243
In this paper, we get conditions for the natural projections of some product manifolds with varying metrics of two Riemannian manifolds to be harmonic, and necessary and sufficient conditions for some product manifolds with the harmonic natural projections of two Einstein manifolds to be Einstein manifolds.
ON AGE RINGS AND AM MODULES WITH RELATED CONCEPTS
Cho, Yong-Uk ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 245~259
In this paper, all rings or (left)near-rings R are associative, and for near-ring R, all R-groups are right R action and all modules are right R-modules. First, we begin with the study of rings in which all the additive endomorphisms or only the left multiplication endomorphisms are generated by ring endomorphisms and their properties. This study was motivated by the work on the Sullivan's Problem . Next, for any right R-module M, we will introduce AM modules and investigate their basic properties. Finally, for any nearring R, we will also introduce MR-groups and study some of their properties.
CONVERGENCE THEOREMS OF THREE-STEP ITERATION METHODS FOR QUASI-CONTRACTIVE MAPPINGS
Hao, Jinbiao ; Wang, Li ; Kang, Shin-Min ; Shim, Soo-Hak ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 261~270
We obtain the convergence of three-step iteration methods and generalized three-step iteration methods for quasi-contractive and generalized quasi-contractive mappings, respectively, in Banach spaces. Our results extend the corresponding results in , -.
PRIME RADICALS IN ORE EXTENSIONS
Han, Jun-Cheol ;
East Asian mathematical journal , volume 18, issue 2, 2002, Pages 271~282
Let R be a ring with an endomorphism
and a derivation
. An ideal I of R is (
)-ideal of R if
. An ideal P of R is a (
)-prime ideal of R if P(
) is a (
)-ideal and for (
)-ideals I and J of R,
. An ideal Q of R is (
)-semiprime ideal of R if Q is a (
)-ideal and for (
)-ideal I of R,
. The (
)-prime radical (resp. prime radical) is defined by the intersection of all (
)-prime ideals (resp. prime ideals) of R and is denoted by
(resp. P(R)). In this paper, the following results are obtained: (1)
is the smallest (
)-semiprime ideal of R; (2) For every extended endomorphism
-prime radical of an Ore extension
is equal to